# SDR 98ZZZM126

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPT FRAME SHOWS LEVEL 2 CORROSION AT STATION 1240 FROM STRINGER 27 AND STRINGER 26.  REPAIRED FRAME AT AFFECTED AREA AS PER SRM 53-3-5.  (M)
